# SDR UALA2009031300780

- Difficulty date: March 12, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 56,207 hours, 20,840 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416N2039
- Condition: Unserviceable
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE IS UNRAVELED IN CARRIER.  REPLACED LT OVERWING SLIDE.
